# SDR UPS02839837

- Difficulty date: October 11, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 72,453 hours, 47,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REMOVE STEEL DOUBLER FROM THE R1 DOOR UPPER FWD CORNER AND REPAIR PER SRM 53-2-0 FIG 14.  REMOVE STEEL DOUBLER, CUTOUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER,TRIPLER AND FILLER IAW SRM 53-2-0 FIG 14.
